# SDR WVER0823201492401

- Difficulty date: August 23, 2014
- Submitted: August 24, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 25,218 hours, 20,967 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: AV67023120
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LT & RT ANTI-ROTATION TAB OF HORIZONTAL STABILIZER PIVOT FITTING. THE PIN IS GOUGING THE ANTI-ROTATION TABS.
